# SDR CALA0001426

- Difficulty date: September 18, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT EMERGENCY WALKWAY DENTED AT AFT SECTION AFT OF EXIT PAINT.  CUT OUT DAMAGED SECTION PER SRM 53-01 FIG 2.  VERIFIED NO CRACKS PAST CUTOUT AREA.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-01 FIG 2.
